# SDR 2007UALA03106

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 40,426 hours, 4,912 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING LIGHT RIGHT 3RD LIGHT FROM TOP, FWD BULB INOP.    08-31-07   RELAMPED EMERGENCY LIGHT. OP CHECKS NORMALLY.
